MathSciNet Relay Station
MathSciNet bibliographic data
MR2114659 (2005j:11079) 11R70 (11R16 11Y40 19F15)
Browkin, Jerzy Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005), no. 250, 967–999 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement